# SDR ASAA2024040348831

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 56,938 hours, 17,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY STRIP LOOSE BY FWD GALLEY. GROUNDED - YES. (RESOLVED ON W/O: 1996250 TASKCARD: N/R-00001 ) REMOVED & REPLACED THE FIRST SECTION OF STRIP - PHOTOLUMINESCENT AT ROW 1AB REF AMM 33-51-15, GOOD FOR SERVICES. THIS CLEARS MEL 33-19B, PLACARDS REMOVED, SEAMC NOTIFIED.
